Home   >   CSC-OpenAccess Library   >   Mathematical Science   >  International Journal of Contemporary Advanced Mathematics (IJCM)
International Journal of Contemporary Advanced Mathematics (IJCM)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 1985
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 1   ISSUE - 2    
Publication Date - January / February 2011      |       Pages - 16 - 22
Download Complete Issue    (2.44MB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
On the Dimension of the Quotient Ring R/K Where K is a Complement    
Satyanarayana Bhavanari, Nagaraju Dasari, Babu Prasad Munagala, Mohiddin Shaw Shaik    
Pages - 16 - 22     |    Revised - 31-01-2011     |    Published - 08-02-2011    
Full Text Available  (150.63KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles